# SDR P5CA2016121000322

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,470 hours, 2,350 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Valves
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT BLEED VALVE  EICAS MESSAGES ILLUMINATED INTERMITTENTLY IN FLIGHT AND ON THE GROUND.  CHECKED AND NO MESSAGES SHOW IAW AMM 36-23-00.  ASCS BITE TEST PASSED,  NO FAULTS SHOW.
